MAUDE Adverse Event Report: ST. JUDE MEDICAL BRK¿ TRANSSEPTAL NEEDLE, 71 CM LENGTH; TROCAR

ST. JUDE MEDICAL BRK¿ TRANSSEPTAL NEEDLE, 71 CM LENGTH; TROCAR
Model Number 407200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a premature ventricular contraction procedure, a great vessel perforation occurred.Following transseptal puncture with tee support, and an unclear contrast cloud was noted.There were no performance issues with any abbott devices.The patient had a challenging anatomy; no left lung and therefore not the typical heart axis.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported great vessel perforation remains unknown.

Brand Name
BRK¿ TRANSSEPTAL NEEDLE, 71 CM LENGTH
Common Device Name
TROCAR
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22078940
Report Number3008452825-2025-00250
Device Sequence Number8711457
Product Code DRC
UDI-Device Identifier05414734205092
UDI-Public(01)05414734205092(10)10666723(17)271231
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number407200
Device Catalogue Number407200
Device Lot Number10666723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown